# SDR DALA2022012600545

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 26,461 hours, 10,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8320059) DURING INSPECTION FOUND EMERG. LITES INOP IN ALL FIRST CLASS AND R1 DOOR. R&R BATTERY PACK @ FWD GALLEY M2816. OPS GOOD. REF B 737 AMM 33-50.
